# SDR SIMA20130205002

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 23,707 hours, 22,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FLASHLIGHT BEHIND CAPT'S SEAT MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED MISSING FLASHLIGHT BEHIND CAPT'S SEAT IN REFERENCE WITH EMB AMM 33-50-16-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
